# SDR 07FDEA01541

- Difficulty date: April 23, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11
- Aircraft serial: 48794
- Aircraft time: 25,668 hours, 5,928 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT STRINGER END 11L (XORS 704), APPROX 13" LENGTH ON LEFT WING   TANK DURING HFEC INSPECTION.  [SUP 05-11-07]  CRACK AT STRINGER END 11L (XORS 704), APPROX 13" LENGTH ON LEFT HAND WING TANK   REPAIRED AS   PER SRM 57-20-00 FIGURE 10 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
